MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558920
Medical Device Problem Codes Inflation Problem (1310); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0504 captures the reportable event of a balloon leak in an unknown anatomy location.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre rx dilatation balloon was attempted to be used during a procedure performed on (b)(6) 2025.During the procedure, balloon inflation was observed to be weak.Upon removal and subsequent table testing, leakage was detected at the distal end of the balloon.The procedure was completed with another cre rx dilatation balloon device.The type of procedure and the anatomy location of the procedure are unknown and are being reported as the balloon leak may have occurred in the esophagus.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0504 captures the reportable event of a balloon leak in an unknown anatomy location.Block h11: investigation results.The returned cre rx dilatation balloon was analyzed, and a visual examination found that the balloon had no damages.Functional and microscopic inspection were performed, and the balloon was inflated without any problem; however, it was not able to hold pressure due to a pinhole in the balloon, which produces a leak.The pinhole was located approximately 42 mm from the tip.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of balloon leak was confirmed.The analysis on the returned device found that the balloon had a pinhole located approximately at 42 mm from the tip of the device.It is possible that the pinhole found in the balloon occurred due to factors encountered during the procedure or it can be due to excess pressure.Also, it is possible that interaction with any kind of a sharp surface during or previous to the procedure could create friction on the balloon and could have caused the pinhole found on the balloon.These factors and interactions could influence the damage found in the balloon.Therefore, the most probable root cause is adverse event related to procedure.
 
Event or Problem Description

Brand Name
CRE RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24152569
Report Number3005099803-2026-00279
Device Sequence Number21319133
Product Code FGE
UDI-Device Identifier08714729965473
UDI-Public(01)08714729965473(17)280725(10)37063600
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558920
Device Catalogue NumberM00558920
Device Lot Number0037063600
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown